# SDR ABXA9800535

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 5614271
- Condition: Cracked
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD 90-01-12, THE RIGHT CONTROL COLUMN WAS FOUND CRACKED.  CONTROL COLUMN WAS REPLACED IAW DC-9 S/B 27-288 AND ABX REA D927-23891.
